Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Given zafron to a child for vomiting. Got fever and given tylenol. Started stomachache. Serious problem?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
My 6 year old son started vomitting couple of days back during night and i gave him zafron, as he had the same on 25th dec night which was prescribed by the doctor. The vomiting stoped, however since evening today he had fever and I gave him Tylenol. The fever went down but he started complaining stomach ache and started visiting washroom frequently. I noticed that his bowl is XXXXXXX and liquid. Can you please advice what should be done?

Posted Wed, 20 Feb 2013 in Child Health
Answered by Dr. Ratnakar Kini 38 minutes later
Thanks for posting your query.
Dr. XXXXXXX is not online now.

I am Dr.Ratnakar Kini and I am pleased to answer your query.

It appears your son has got a stomach bug.
A stool test may be done for analysis.
Give him probiotics and yogurt for faster relief.

Kids get dehydrated very fast during episodes of diarrhea. So keep him well hydrated by giving him enough fluids and electrolyte solution like pedialyte.
A moist tongue and good urine output will indicate that he is adequately hydrated.
If stool test reveals bacterial infection, he may require a course of antibiotics.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor